| Model Number |
M00583100 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a051201 captures the reportable event of cutting wire anchor dislodged.
Event or Problem Description
It was reported to boston scientific corporation that a truetome jag 44 was used in the second portion of the duodenum and papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, when the nurse bowed the tome, the wire detached from the back of the tip.It was reported that the cutting wire was intact, but the wire anchor dislodged from the catheter.No part of the cutting wire detached and fell into the patient.The procedure was completed with another truetome jag 44.There were no patient complications reported as a result of this event.